# SDR DALA2021052702927

- Difficulty date: May 22, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 2,318 hours, 247 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3515 FWD CARGO DEPRESSOR SEAL DAMAGE AT LOWER AFT POSITION APPROX 2.5". CORRECTIVE ACTION: C/W SECTION 1, 2 AND 3 OF ER/A 591792-1. (7452394)
